# SDR USAASB02218

- Difficulty date: December 8, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2350 · Audio Integrating System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Comm Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 502 - ON CLIMB-OUT FROM CLT, CREW LOST ALL COMMUNICATIONS.  UNABLE TO COMMUNICATE WITH ATC ON ANY RADIO.  MIC'S WERE UNPLUGGED AND CHECKED.  COMM 2 STARTED TO WORK ON 121.5.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED ALL 3 COMM R/T UNITS AND COCKPIT MIC'S AGAINST LOCAL FREQUENCIES.  ALL 3 SYSTEMS OPERATIONALLY CHECK NORMAL.  NO FAULTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
